Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 25, NWS Milwaukee, WI

June 10, 2016Columbia County, Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 10, 2016, 7:26 PM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 7:26 PM CDT (00:26 UTC)
Expired
Jun 10, 2016, 8:15 PM CDT
In force
49 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 94 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:30 PM CDTTSTM WND GST 30Berlin, WIPOWER LINES SPARKING.
Jun 10, 7:34 PM CDTTSTM WND GST 45Marquette, WITREE LIMBS DOWNED.
Jun 10, 7:38 PM CDTTSTM WND GST 40Dalton, WITREE LIMBS DOWN FROM THUNDERSTORM OUTFLOW WINDS ESTIMATED BETWEEN 35 MPH AND 40 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:41 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2503 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
3.2
Supercell composite
27.8

Open this sounding in Storm Lab

The text

As transmitted.

344 
WUUS53 KMKX 110026
SVRMKX
WIC021-047-077-110115-
/O.NEW.KMKX.SV.W.0025.160611T0026Z-160611T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAUSTON...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BERLIN...MONTELLO...MARKESAN...WESTFIELD...PRINCETON...GREEN LAKE...
  LAWRENCE...PACKWAUKEE...MANCHESTER...OXFORD...ENDEAVOR...NESHKORO...
  FRIESLAND...KINGSTON...MARQUETTE...SPRINGFIELD CORNERS...GLEN OAK...
  HARRISVILLE AND DALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 8888 4363 8896 4363 8901 4357 8901
      4355 8902 4367 8960 4398 8960 4398 8889
TIME...MOT...LOC 0025Z 317DEG 41KT 4375 8999 

HAIL...0.88IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
414 
WWUS53 KMKX 110043
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
743 PM CDT FRI JUN 10 2016

WIC021-047-077-110115-
/O.CON.KMKX.SV.W.0025.000000T0000Z-160611T0115Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
743 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...

AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTELLO...OR
15 MILES NORTHEAST OF PORTAGE...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BERLIN...MONTELLO...MARKESAN...WESTFIELD...PRINCETON...GREEN LAKE...
PACKWAUKEE...MANCHESTER...OXFORD...ENDEAVOR...NESHKORO...FRIESLAND...
KINGSTON...MARQUETTE...GLEN OAK...HARRISVILLE AND DALTON.

PEOPLE ATTENDING JUNE DAIRY DAYS SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4373 8888 4363 8896 4363 8901 4357 8901
      4355 8902 4367 8960 4381 8958 4383 8957
      4387 8950 4397 8944 4398 8889
TIME...MOT...LOC 0043Z 294DEG 39KT 4374 8929 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
579 
WWUS53 KMKX 110101
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
801 PM CDT FRI JUN 10 2016

WIC021-047-077-110115-
/O.CON.KMKX.SV.W.0025.000000T0000Z-160611T0115Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
801 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN COLUMBIA...GREEN LAKE AND SOUTHERN MARQUETTE
COUNTIES...

AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MARKESAN TO NEAR CAMBRIA...MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BERLIN...MONTELLO...MARKESAN...PRINCETON...GREEN LAKE...MANCHESTER...
ENDEAVOR...FRIESLAND...KINGSTON...MARQUETTE...DALTON AND GLEN OAK.

PEOPLE ATTENDING JUNE DAIRY DAYS SHOULD SEEK SAFE SHELTER
IMMEDIATELY!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4374 8889 4363 8896 4363 8901 4357 8901
      4355 8902 4367 8960 4374 8941 4383 8926
      4392 8908 4398 8889
TIME...MOT...LOC 0101Z 311DEG 41KT 4376 8892 4362 8907 4357 8919 

HAIL...0.75IN
WIND...60MPH
 
$$

HENTZ
294 
WWUS53 KMKX 110109
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT FRI JUN 10 2016

WIC021-047-077-110118-
/O.EXP.KMKX.SV.W.0025.000000T0000Z-160611T0115Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
809 PM CDT FRI JUN 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA...GREEN
LAKE AND SOUTHERN MARQUETTE COUNTIES WILL EXPIRE AT 815 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4374 8889 4363 8896 4363 8901 4357 8901
      4355 8902 4367 8960 4374 8941 4383 8926
      4392 8908 4398 8889
TIME...MOT...LOC 0106Z 317DEG 41KT 4376 8892 4362 8907 4357 8919 

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:46 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 10, 3:46 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
346 PM CDT FRI JUN 10 2016

.TONIGHT AND SATURDAY...Forecast Confidence...Medium

A line of thunderstorms continues to develop ahead of an approaching
front in northwest Wisconsin. This will be the main feature of
concern this evening, as these storms are expected to move southeast
toward the forecast area.

The first issue is timing of the line, as models are not in very
good agreement at this point. The HRRR seems to have the best handle
and is also the fastest of the mesoscale models. Latest radar trends
suggest even the HRRR might be a little slow with the progression of
this convective event. Have thus timed pops toward the faster model
solutions.

The other concern is how far southeast the line will propagate this
evening. There is a general diminishing trend per most models as the
line drops through the forecast area. There is thus higher
confidence in storms across the north. The latest experimental HRRR
brings storms all the way through, which might not be a bad solution
given the current placement/speed of the line per the various model
solutions.

SPC is maintaining a Slight Risk for severe storms across most of
the forecast area for this evening.

After the storms move through this evening and early tonight, it
should turn dry for the remainder of the night and into Saturday
morning. Models are suggesting convective development across mainly
the southern half of the forecast area tomorrow afternoon in the
vicinity of the slow moving frontal boundary. Plenty of instability
tomorrow to go along with marginal 0-6 km bulk shear of 20-25 knots.
SPC has a Slight Risk for severe storms across roughly the southern
half of the forecast area tomorrow.

Temps tonight will remain mild, around 70 most places. Not much
change in thinking with temps for tomorrow. Looks hot and humid,
with highs into the low 90s. Dewpoints in the upper 60s to around 70
will result in heat index values pushing 100. With borderline
advisory values and the potential for afternoon storms, opted to
hold off on an advisory for now.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE HIGH

Colder air dropping in behind deepening northeastern U.S. 500 mb
trough pushes a back-door cold front south down Lake Michigan and
northern Wisconsin Saturday afternoon, and moves the front through
southern Wisconsin Saturday night. Some differing model timing of the
front into srn WI leads to leaving some slight chance PoPs in for
Saturday evening.

Front stalls to the southwest and begins to lift back to the
northeast as a warm front. Surface boundary does not lift across the
CWA but 850 mb warm air advection triggers a band of light
precipitation in the consensus solution over the far northwest
Sunday morning. Southeast winds will keep the northeastern third of
the forecast area cool with highs in the upper 60s to lower 70s,
and mid 60s along the lake. The southwest two-thirds will warm into
the mid to upper 70s.

.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM

Precipitation chances rise as a short wave trough flattens amplified
500 mb ridge as it tracks across the western Great Lakes region with
the associated surface low from western MN into srn WI/nrn IL by 00Z
Tuesday. Model surface dew points may be a bit too moist but enough
instability with low to mid 80 high temperatures for thunderstorms.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE
MEDIUM

An unsettled period as deep southwest U.S. 500 mb low opens up and
lifts toward region Monday night and Tuesday, then closes off over
South Dakota/Nebraska Wednesday and drifts across WI/IL Thursday,
stalling over nrn MO/central IL Friday. While there will be some
dry periods, uncertain timing leads to chance PoPs Tuesday through
Thursday night before low finally drifts far enough south to have
Friday and Friday night dry. Temperatures will hover around normal
levels for this time of year.

&&

.AVIATION/00Z TAFS/...

It should be dry through the late afternoon hours, with storms then
likely moving into the northwest this evening. There remains a
question of how far southeast these storms will make it, so will
have to continue to sort through latest model data as it comes in.
There is a chance some of these storms could be severe, with
damaging winds and large hail the primary threats.

There will be another chance for storms Saturday afternoon and
evening, particularly across the southern half of the forecast area.

Should see mainly VFR through Saturday, other than lower
visibilities in moderate/heavy rainfall.

&&

.MARINE...

Storms are likely this evening, with a chance again tomorrow
afternoon. Some of the storms could be severe, with damaging winds
and large hail the primary threats.

Breezy northeast winds may build waves to around 3 to 5 feet
Saturday night. A small craft advisory may be needed for this period.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

TONIGHT/Saturday AND AVIATION/MARINE...DDV
Saturday NIGHT THROUGH Friday...REM
Hazardous weather outlook, Jun 10, 5:40 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
540 PM CDT FRI JUN 10 2016

WIZ046-047-051-052-056>060-062>072-112115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
540 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT AS A LINE OF STRONG TO
POSSIBLY SEVERE STORMS TRACKS SOUTH OUT OF NORTHWEST AND WESTERN
WISCONSIN. MOST OF SOUTHERN WISCONSIN IS IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS. LARGE HAIL AND STRONG DAMAGING WIND ARE THE
MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE.

AN AIR QUALITY ADVISORY HAS BEEN ISSUED BY THE WISCONSIN DEPARTMENT OF
NATURAL RESOURCES FOR OZONE FOR THE COUNTIES OF
OZAUKEE...MILWAUKEE...RACINE AND KENOSHA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HEAT INDEX READINGS WILL RISE INTO THE MID AND UPPER 90S ON
SATURDAY.

A LARGE PORTION OF SOUTHERN WISCONSIN IS IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY EVENING AS A COLD
FRONT SAGS SOUTH THROUGH THE AREA.

THERE WILL BE CHANCES OF THUNDERSTORMS AT TIMES MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM TONIGHT THROUGH
SATURDAY NIGHT.

LMZ643>646-112115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
540 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT AS A LINE OF STRONG TO
POSSIBLY SEVERE STORMS TRACKS SOUTH OUT OF NORTHWEST AND WESTERN
WISCONSIN. MOST OF SOUTHERN WISCONSIN IS IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS. LARGE HAIL AND STRONG DAMAGING WIND ARE THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF SHEBOYGAN
FOR SATURDAY AND SATURDAY EVENING AS A COLD FRONT SAGS SOUTH
THROUGH THE AREA. NORTHEAST WINDS WILL APPROACH SMALL CRAFT
ADVISORY LEVELS BEHIND THE COLD FRONT SATURDAY NIGHT.

CHANCES OF THUNDERSTORMS WILL CONTINUE ON AND OFF MONDAY THROUGH
THURSDAY.

DENSE FOG WILL BE POSSIBLE TONIGHT AND SATURDAY AS WARM AND HUMID
AIR FLOWS OVER THE COOL WATERS OF LAKE MICHIGAN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 10, 6:57 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT FRI JUN 10 2016

WIZ046-047-056>058-062-063-110045-
SAUK-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
657 PM CDT FRI JUN 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE AND
NORTHWESTERN DANE COUNTIES...

AT 656 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WESTFIELD TO COON
VALLEY. MOVEMENT WAS SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BARABOO...PORTAGE...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...WISCONSIN
DELLS...LAKE WISCONSIN...BERLIN...LODI...LAKE DELTON...POYNETTE...
PARDEEVILLE...MAZOMANIE...SPRING GREEN...MONTELLO...MARKESAN...WEST
BARABOO...WESTFIELD...PRINCETON AND RIO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4398 8889 4363 8889 4363 8882 4286 9042
      4320 9043 4321 9030 4317 9019 4355 9019
      4356 9031 4364 9031 4364 8960 4398 8960
TIME...MOT...LOC 2356Z 344DEG 43KT 4402 8947 4368 9102

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Jun 10, 7:58 PM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Sheboygan62 min
Jun 10, 8:08 PM CDTSpecial Marine WarningMKX82 min
Jun 10, 8:24 PM CDTSpecial Weather StatementMKXDane, Dodge, Green, Iowa, Jefferson, Lafayette and 3 more21 min
Jun 10, 8:37 PM CDTSpecial Marine WarningMKX113 min
Jun 10, 8:44 PM CDTSpecial Weather StatementMKXGreen, Jefferson, Kenosha, Lafayette, Milwaukee, Ozaukee and 6 more76 min
Jun 10, 9:21 PM CDTSpecial Marine WarningMKX84 min
Jun 10, 9:57 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Walworth33 min
Jun 11, 3:36 AM CDTSmall Craft AdvisoryMKX27 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.